I missed 2 birth control pills, was sexually active during that time. I have been menstruating for 10 days now. I have pregnancy symptoms. Whats wrong?

Pregnancy test. Take a urine pregnancy test. If negative, the bleeding might be from the two days that you missed which may have caused the uterine lining to become unstable. You can take your pills twice daily for 5 to 10 days to stabilize the lining, then once daily. Skip the placebo pills for this pack and start new pack right after. Treat the new pack normally. Let your doctor know. Good luck!
Breakthrough bleed . Breakthrough bleeding is common but not normal therefore there is no normal time for it to last. When you skip pills you trigger bleeding. The birth control pills will regulate eventually. Consider another birth control method if remembering to take your pill is hard. If you think you might be pregnant check then check a home pregnancy test. They are cheap, reliable and available at any pharmacy.

Related Questions

4 weeks ago I missed 2 birth control pills in a week ever since then I have had a light period and I have been sexually active during this time?

Breakthrough bleed . Breakthrough bleeding is common but not normal therefore there is no normal time for it to last. When you skip pills you trigger bleeding. The birth control pills will regulate eventually. Consider another birth control method if remembering to take your pill is hard. Read more...

Currently missed 4 birth control pills, today June 24 I started to bleed heavy thick blood but not it has stopped and I am sexually active.?

Don't worry. just get a pregnancy test to be m sure , if pregnant take courage please adoption never abortion for that is murder, but you can only get pregnant about 5-6 days a month , usually day 15 of a 30 day cycle and your cervical mucus gets more watery then , the sperm lives about 4-5 days and the egg 1-2 days , if they don't unite then there will not be a pregnancy , may have just had hormonal imbalance. Read more...

How likely is it that I am pregnant? I take birth control pills and take them as prescribed. I don't miss pills. I am sexually active. I had my withdrawal bleeding as normal after my last pill pack. It was the normal amount and duration. It's been about a

Just . Just a small note in addition to dr. Seely's excellent response. If you have a new vaginal discharge and it is malodorous, recommend that you see your doctor for this. P.S. Agree with dr. Seely that is very unlikely that you are pregnant. Read more...
Unlikely to be pregn. It is very very unlikely that you are pregnant.Firstly you have taking the pill as adviced.And secondally you had your periods as expected and you say it was normal.So in all likelihood you are not pregnant. Read more...

Started menstrual period 2 weeks early. Is this normal? Not on birth control pills or sexually active.

Common problem. Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. Read more...

I've been taking birth control pills for 7 months and my periods have been fine but this week it was light. What can this mean? I'm sexually active

Natural variation. Small variations in menstrual bleeding are normal, even on birth control pills. Get HPV vaccine. Practice safe sex; see this site for safer sex guidelines: http://www.aids.org/topics/aids-factsheets/aids-background-information/what-is-aids/safer-sex-guidelines/ Read more...

If you are sexually active what should you use a condom or take birth control pills? If so what type of pills?

More info required. If you are using the condom that would be a female condom. You can use bc pills, but they have their problems including increasing stroke risk and don't protect from vd. Condoms can break, but at least they won't give you a stroke. I suggest you visit: planned parenthood basics, lakewood – lakewood, ca 5519 e. Del amo blvd lakewood, ca 90713 p: 800.576.5544 | f: 213.284.3380. Read more...

Is spotting a couple hours after taking birth control pills normal? I am sexually active and we don't always use protection. I'm on my third month of the pill but have never spotted after taking it.

Spotting/breakthrough . Spotting/breakthrough bleeding is very common, especially within the first three cycles. Also if you do not take the pill around the same time everyday your chances of this spotting increases. If after the third pack you are still spotting you may need a different birth control pill with a different hormonal compostion. Please consult with your doctor to go over your options. Best of luck. Read more...